# SDR F3LA200700223

- Difficulty date: September 3, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LT FLOORBEAM Y1292 CORRODED ON BOTTOM OF NUTPLATE HOLE AT FR66.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14, PAGE 106.  REMOVED AND REPLACED DAMAGED FLOORBEAM Y1292 SECTION FROM FR64 TO FR66 IAW 51-42-11.
